Alert archive / Kansas / Red Flag Warnings in 2022
Red Flag Warning 4, NWS Goodland, KS
NWS Goodland, KS issued this red flag warning at Mar 19, 2022, 1:00 PM MDT for Cheyenne County, Kit Carson County, Yuma County, Colorado; Dundy County, Hitchcock County, Red Willow County, Nebraska; 13 counties in Kansas. It took effect at Mar 20, 2022, 11:00 AM MDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 19, 2022, 1:00 PM MDT (19:00 UTC)
- In effect from
- Mar 20, 2022, 11:00 AM MDT
- Expired
- Mar 20, 2022, 7:00 PM MDT
- In force
- 8 hr
- Issued by
- NWS Goodland, KS
Counties Cheyenne County, CO, Kit Carson County, CO, Yuma County, CO, Cheyenne County, KS, Decatur County, KS, Gove County, KS, Graham County, KS, Greeley County, KS, Logan County, KS, Norton County, KS, Rawlins County, KS, Sheridan County, KS, Sherman County, KS, Thomas County, KS, Wallace County, KS, Wichita County, KS, Dundy County, NE, Hitchcock County, NE, Red Willow County, NE
The radar
The Goodland radar (KGLD), 40 km from the middle of the area, began a volume at 19:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 7.0 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2344 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 83 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
419 WWUS83 KGLD 191900 RFWGLD URGENT - FIRE WEATHER MESSAGE National Weather Service Goodland KS 100 PM MDT Sat Mar 19 2022 ...CRITICAL FIRE WEATHER CONDITIONS ON SUNDAY... .Surface high pressure over the southern Mississippi Valley region in combination with a lee-side trough along the Front Range will produce a strong pressure gradient across the central Plains. This gradient will produce south winds gusting between 30 and 45 mph from mid-day through the early evening on Sunday. Gusty winds will combine with above normal temperatures and dry conditions with afternoon minimum relative humidity values as low as 13% to produce critical fire weather conditions with extreme fire behavior across the forecast area. COZ252>254-KSZ001>004-013>016-027>029-041-042-NEZ079>081-200600- /O.UPG.KGLD.FW.A.0003.220320T1800Z-220321T0000Z/ /O.NEW.KGLD.FW.W.0004.220320T1700Z-220321T0100Z/ Yuma-Kit Carson-Cheyenne-Rawlins-Decatur-Norton-Sherman-Thomas- Sheridan-Graham-Wallace-Logan-Gove-Greeley-Wichita-Dundy- Hitchcock-Red Willow- 100 PM MDT Sat Mar 19 2022 /200 PM CDT Sat Mar 19 2022/ ...RED FLAG WARNING IN EFFECT FROM 11 AM MDT /NOON CDT/ TO 7 PM MDT /8 PM CDT/ SUNDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 001...002...003...004...013...014...015...016... 027...028...029...041...042...079...080...081...252...253 AND 254... The National Weather Service in Goodland has issued a Red Flag Warning for wind and low relative humidity, which is in effect from 11 AM MDT /noon CDT/ to 7 PM MDT /8 PM CDT/ Sunday. The Fire Weather Watch is no longer in effect. * Affected Area...In Colorado...Fire Weather Zone 252 Yuma... Fire Weather Zone 253 Kit Carson and Fire Weather Zone 254 Cheyenne. In Kansas...Fire Weather Zone 001 Cheyenne...Fire Weather Zone 002 Rawlins...Fire Weather Zone 003 Decatur... Fire Weather Zone 004 Norton...Fire Weather Zone 013 Sherman... Fire Weather Zone 014 Thomas...Fire Weather Zone 015 Sheridan...Fire Weather Zone 016 Graham...Fire Weather Zone 027 Wallace...Fire Weather Zone 028 Logan...Fire Weather Zone 029 Gove...Fire Weather Zone 041 Greeley and Fire Weather Zone 042 Wichita. In Nebraska...Fire Weather Zone 079 Dundy...Fire Weather Zone 080 Hitchcock and Fire Weather Zone 081 Red Willow. * Winds...South 15 to 25 mph with gusts up to 45 mph. * Relative Humidity...As low as 14 percent. * Impacts...Any fires that start will have extreme fire behavior and spread rapidly. Outdoor burning is not advised. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or are imminent. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ For more information from NOAA/National Weather Service visit... http://weather.gov/gld
4 follow-up statements
947 WWUS83 KGLD 192347 AAA RFWGLD URGENT - FIRE WEATHER MESSAGE...UPDATED National Weather Service Goodland KS 547 PM MDT Sat Mar 19 2022 ...CRITICAL FIRE WEATHER CONDITIONS ON SUNDAY... COZ252>254-KSZ001>004-013>016-027>029-041-042-NEZ079>081-210100- /O.CON.KGLD.FW.W.0004.220320T1700Z-220321T0100Z/ Yuma-Kit Carson-Cheyenne-Rawlins-Decatur-Norton-Sherman-Thomas- Sheridan-Graham-Wallace-Logan-Gove-Greeley-Wichita-Dundy- Hitchcock-Red Willow- 547 PM MDT Sat Mar 19 2022 /647 PM CDT Sat Mar 19 2022/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM MDT /NOON CDT/ TO 7 PM MDT /8 PM CDT/ SUNDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 001...002...003...004...013...014...015... 016...027...028...029...041...042...079...080...081...252... 253 AND 254... * Affected Area...In Colorado...Fire Weather Zone 252 Yuma... Fire Weather Zone 253 Kit Carson and Fire Weather Zone 254 Cheyenne. In Kansas...Fire Weather Zone 001 Cheyenne...Fire Weather Zone 002 Rawlins...Fire Weather Zone 003 Decatur... Fire Weather Zone 004 Norton...Fire Weather Zone 013 Sherman... Fire Weather Zone 014 Thomas...Fire Weather Zone 015 Sheridan...Fire Weather Zone 016 Graham...Fire Weather Zone 027 Wallace...Fire Weather Zone 028 Logan...Fire Weather Zone 029 Gove...Fire Weather Zone 041 Greeley and Fire Weather Zone 042 Wichita. In Nebraska...Fire Weather Zone 079 Dundy...Fire Weather Zone 080 Hitchcock and Fire Weather Zone 081 Red Willow. * Winds...South to Southwest at 15 to 25 mph. Occasional gusts up to 45 mph possible. * Relative Humidity...10 to 20 percent. * Impacts...Extreme and unpredictable fire behavior. Any fires that start may rapidly grow and spread out of control. PRECAUTIONARY/PREPAREDNESS ACTIONS... Avoid outdoor burning. Repeating, outdoor burning is not advised on Sunday. Any fires that start may rapidly grow and spread out of control. && $$ For more information from NOAA/National Weather Service visit... http://weather.gov/gld
924 WWUS83 KGLD 200845 RFWGLD URGENT - FIRE WEATHER MESSAGE National Weather Service Goodland KS 245 AM MDT Sun Mar 20 2022 ...CRITICAL FIRE WEATHER CONDITIONS TODAY... COZ252>254-KSZ001>004-013>016-027>029-041-042-NEZ079>081-210100- /O.CON.KGLD.FW.W.0004.220320T1700Z-220321T0100Z/ Yuma-Kit Carson-Cheyenne-Rawlins-Decatur-Norton-Sherman-Thomas- Sheridan-Graham-Wallace-Logan-Gove-Greeley-Wichita-Dundy- Hitchcock-Red Willow- 245 AM MDT Sun Mar 20 2022 /345 AM CDT Sun Mar 20 2022/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM MDT /NOON CDT/ THIS MORNING TO 7 PM MDT /8 PM CDT/ THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 001...002...003...004... 013...014...015...016...027...028...029...041...042...079...080... 081...252...253 AND 254... * Affected Area...In Colorado...Fire Weather Zone 252 Yuma... Fire Weather Zone 253 Kit Carson and Fire Weather Zone 254 Cheyenne. In Kansas...Fire Weather Zone 001 Cheyenne...Fire Weather Zone 002 Rawlins...Fire Weather Zone 003 Decatur... Fire Weather Zone 004 Norton...Fire Weather Zone 013 Sherman... Fire Weather Zone 014 Thomas...Fire Weather Zone 015 Sheridan...Fire Weather Zone 016 Graham...Fire Weather Zone 027 Wallace...Fire Weather Zone 028 Logan...Fire Weather Zone 029 Gove...Fire Weather Zone 041 Greeley and Fire Weather Zone 042 Wichita. In Nebraska...Fire Weather Zone 079 Dundy...Fire Weather Zone 080 Hitchcock and Fire Weather Zone 081 Red Willow. * Winds...South 20 to 30 mph with gusts up to 45 mph. * Relative Humidity...As low as 11 to 14 percent. * Impacts...Any fires that start will have extreme fire behavior and spread rapidly. Outdoor burning is not advised. PRECAUTIONARY/PREPAREDNESS ACTIONS... Avoid outdoor burning. Repeating, outdoor burning is not advised on Sunday. Any fires that start may rapidly grow and spread out of control. && $$ For more information from NOAA/National Weather Service visit... http://weather.gov/gld
825 WWUS83 KGLD 202355 RFWGLD URGENT - FIRE WEATHER MESSAGE National Weather Service Goodland KS 555 PM MDT Sun Mar 20 2022 ...CRITICAL FIRE WEATHER CONDITIONS TODAY... COZ252-253-KSZ001-002-013-NEZ079-080-210100- /O.CAN.KGLD.FW.W.0004.000000T0000Z-220321T0100Z/ Yuma-Kit Carson-Cheyenne-Rawlins-Sherman-Dundy-Hitchcock- 555 PM MDT Sun Mar 20 2022 /655 PM CDT Sun Mar 20 2022/ ...RED FLAG WARNING IS CANCELLED FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 001...002...003...004...013... 014...015...016...027...028...029...041...042...079...080...081... 252...253 AND 254... The National Weather Service in Goodland has cancelled the Red Flag Warning. Critical fire weather conditions are no longer anticipated so the warning was able to be cancelled early. $$ COZ254-KSZ003-004-014>016-027>029-041-042-NEZ081-210100- /O.CON.KGLD.FW.W.0004.000000T0000Z-220321T0100Z/ Cheyenne-Decatur-Norton-Thomas-Sheridan-Graham-Wallace-Logan-Gove- Greeley-Wichita-Red Willow- 555 PM MDT Sun Mar 20 2022 /655 PM CDT Sun Mar 20 2022/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT /8 PM CDT/ THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 001...002...003...004...013...014...015...016...027...028... 029...041...042...079...080...081...252...253 AND 254... * Affected Area...In Colorado...Fire Weather Zone 254 Cheyenne. In Kansas...Fire Weather Zone 003 Decatur...Fire Weather Zone 004 Norton...Fire Weather Zone 014 Thomas...Fire Weather Zone 015 Sheridan...Fire Weather Zone 016 Graham...Fire Weather Zone 027 Wallace...Fire Weather Zone 028 Logan...Fire Weather Zone 029 Gove...Fire Weather Zone 041 Greeley and Fire Weather Zone 042 Wichita. In Nebraska...Fire Weather Zone 081 Red Willow. * Winds...South 15 to 20 mph with gusts up to 30 mph. * Relative Humidity...As low as 13 percent. * Impacts...Any fires that start will have extreme fire behavior and spread rapidly. Outdoor burning is not advised. PRECAUTIONARY/PREPAREDNESS ACTIONS... Avoid outdoor burning. Repeating, outdoor burning is not advised on Sunday. Any fires that start may rapidly grow and spread out of control. && $$ For more information from NOAA/National Weather Service visit... http://weather.gov/gld
856 WWUS83 KGLD 210057 RFWGLD URGENT - FIRE WEATHER MESSAGE National Weather Service Goodland KS 657 PM MDT Sun Mar 20 2022 ...The Red Flag Warning has expired... COZ254-KSZ003-004-014>016-027>029-041-042-NEZ081-210200- /O.EXP.KGLD.FW.W.0004.000000T0000Z-220321T0100Z/ Cheyenne-Decatur-Norton-Thomas-Sheridan-Graham-Wallace-Logan-Gove- Greeley-Wichita-Red Willow- 657 PM MDT Sun Mar 20 2022 /757 PM CDT Sun Mar 20 2022/ ...RED FLAG WARNING WILL EXPIRE AT 7 PM MDT /8 PM CDT/ THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 003...004...014...015...016...027...028...029...041...042... 081 AND 254... South winds have relaxed this evening. In addition, relative humidity is starting to recover so the Red Flag Warning will be allowed to expire on time. $$ For more information from NOAA/National Weather Service visit... http://weather.gov/gld
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this red flag warning went out at Mar 19, 11:32 AM MDT, 1 hour 28 minutes earlier.
Area forecast discussion, Mar 19, 11:32 AM MDT, 1 hour 28 minutes before
Area Forecast Discussion
National Weather Service Goodland KS
1132 AM MDT Sat Mar 19 2022
.SHORT TERM...(Today through Sunday night)
Issued at 217 AM MDT Sat Mar 19 2022
Across the Tri State region this morning, the area is seeing mainly
clear conditions except for a thin line of cirrus cutting north to
south through the forecast area. Winds are light from the west, and
temperatures are currently ranging in the lower to mid 30s.
Going into today and thru the rest of the weekend, the main weather
concerns will be on the increasing temperatures over the 48-hour
period, dry weather up to at least Sunday night, gusty winds Sunday
afternoon and lastly, near critical fire wx conditions for the
entire cwa resulting from the dry weather/gusty winds.
The latest RAP40 500mb analysis and mid level water vapor imagery
show an amplified upper ridge trudging slowly east into the Rockies.
Latest guidance continues to show this ridge cresting over the
Plains on Sunday, with some southwest aloft over at least the
western cwa. At the surface, high pressure traverses the cwa today,
setting up east of the region on Sunday with a lee-side trough over
the eastern slopes of the Rockies. This will set up a south-
southwest downslope flow over the region. Gusts up to 25 to 35 mph
are possible by the afternoon.
With the expected temperatures and winds on Sunday, looking for near
critical fire wx conditions to ensue. RH readings in the afternoon
looking to drop into the lower and mid teens. Some movement of the
lee-side trough is possible during the day on Sunday, and could
impede expected fire wx conditions. This could impact western
portions of Yuma and Kit Carson counties. Nonetheless, it is still
looking good to put have the entire cwa under a Fire Weather Watch
from 18z Sun to 00z Mon.
As fire wx conditions wane going into Sunday night, models shift the
lee-side trough eastward into the cwa ahead of next system for the
beginning of next week. Cloud cover expected to increase overnight,
with the low possibility of the leading edge of precip to impact
western portions of northeast Colorado. Outside chance for clouds to
arrive earlier in northeast Colorado and will be dependent on the
movement of the surface trough. This in turn with an earlier
arrival, could impact fire wx conditions.
For temps, compared to yesterday's high temperatures, the region
will see an increasing trend for the entire weekend. Looking for a
range today in the 60s with warmest areas along/east of Highway 25.
Highs on Sunday will be warmer with a range from the upper 60s to
lower 70s over northeast Colorado, lower to mid 70s in KS/NE up to
Highway 25. East of Highway 25, mid 70s to around 80F in Graham/
Norton counties. Overnight, lows for the area will range in the 30s,
but for Sunday night, a range from the mid 30s west into the mid 40s
east is expected.
.LONG TERM...(Monday through Friday)
Issued at 355 AM MDT Sat Mar 19 2022
At the start of the long term period, model guidance has some pretty
good agreement and shows a strong upper air low over northwestern NM
though the there is about a 7-8 mb difference between the GFS and
the ECWMF with the former model being stronger. This low expects to
move over the NM/TX border by Monday night and then travel
northeastward to central KS by Tuesday morning. The general upper
air pattern by Tuesday afternoon looks to be a long wave ridge in
the west with the CWA under a long wave trough in the central CONUS
that is being controlled by the aforementioned low which looks to
continue a northeast progression. On Wednesday, the ridge-trough
pattern looks to take a positive tilt as the low makes it towards
the Great Lakes region. By the late Wednesday hours, models show the
CWA being between the ridge and the trough. There is a difference in
the upper air flows at this time though as the GFS has a
northeasterly flow aloft while the ECMWF shows a more northerly flow
aloft due to an upper air low developing over MO in the ECMWF. Going
into Thursday, both models show the ridge moving over the CWA with
the trough moving east with the upper air flow direction starting to
back to the northwesterly direction. The ECMWF beats the GFS in this
turn as it had a 45 degrees head-start. By Friday morning, a
strong ridge moves into the western CONUS keeping the
northwesterly flow throughout the whole day.
At the surface, the main story for the long term period continues to
be the precipitation associated with a low pressure system near the
CWA. Long term model tracks continue to show some positional
differences in the latest runs. The GFS has the low near the
NM/CO/OK border to start which moves towards northern TX by Monday
evening, moves towards the central KS/OK border by Tuesday morning,
and then travels into western MO by Tuesday night. The ECMWF begins
with the low in eastern NM that moves eastward into TX by Monday
evening, then moves northeast into eastern KS by Tuesday morning and
finally makes it over to central MO by Tuesday evening. As the GFS
looks to take the low closer to the CWA than the ECMWF at this time,
better chances for precipitation are seen in it than the ECMWF with
more moisture possible though both models generally agree that
Monday and Tuesday will be bringing good chances of precipitation to
the CWA. P-type looks to start as mostly rain across the CWA that
begins to transition to snow going into the evening hours of Monday
in the western portions. The rain/snow transition line looks to move
eastward across the CWA during Monday night into Tuesday morning.
The exact placement of this transition zone is still uncertain, but
remains an important feature to watch as there is a good amount of
QPF expected with this system. With some collaboration with the WPC,
the GLD CWA has a very good chance for a precipitation band to
develop though this continues to remain uncertain. Forecast models
show the possibility of a band developing in Norton down to Gove
county on Monday afternoon, but this is still too far out to have a
good amount of confidence with this position and timing. Snowfall
ratios point towards heavy wet snow not too much different from the
previous winter weather event around St. Patrick's Day. By Tuesday
afternoon, P-type looks to return to rain and then back to snow by
Tuesday night as the precipitation chances taper off west to east
going into Wednesday morning with the low moving farther away from
the CWA. Current snowfall totals look to range between 1 and 2
inches across the CWA at this time, while QPF values for this system
lowered quite a bit to between 0.25" and 1.25" in the CWA. Similar
to the last system, windy conditions can be expected with Monday
seeing northerly winds gusting up to 40 kts in some portions of the
CWA and Tuesday seeing northerly winds that could possibly gust up
to around 45 kts particularly in the western portions of the CWA. In
collaboration with surrounding offices, the NBM EXP blended into the
winds during Monday and Tuesday. These winds will bring possible
hazardous conditions (blizzard conditions maybe as well depending on
the P-type), but reduced visibility looks to be a good bet with the
expected precipitation with blowing snow being a possibility too. As
the system departs with some lingering precipitation chances on
Wednesday, the CWA could also see some gusty winds from the NNW up
to around 35 kts. After all this excitement in the first half of the
week, Thursday and Friday look to relatively less eventful with
little to no chances of precipitation expects along with the
start of a warming trend.
The Tri-State area looks to see daytime high temperatures on Monday
between 40 and 60 degrees followed by highs on Tuesday between 40
and 50 degrees. Wednesday sees daytime high temperatures in the
lower to middle 40s by highs warming up to between the middle and
upper 50s range on Thursday. Friday expects to be the warmest of the
period having highs in the middle to upper 60s. Overnight lows on
Monday look to be between the lower 20s and lower 30s followed by
Tuesday night's lows in the lower to upper 20s. The Tri-State area
sees overnight lows on Wednesday in the upper teens to middle 20s
with Thursday's overnight lows in the middle 20s to lower 30s.
Friday's lows look to range between the lower and middle 30s.
&&
.AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon)
Issued at 1113 AM MDT Sat Mar 19 2022
VFR conditions prevail at MCK and GLD through the 18Z TAF period.
High clouds will be on the increase at both locations after about
09Z Sunday morning. There may be some LLWS at MCK as south winds
above the overnight near surface inversion layer increase to
around 35kts as the pressure gradient increases ahead of the
surface trough deepening along the Front Range overnight. Those
winds mix to the surface and produce some gusty winds at both MCK
and GLD after 15Z.
&&
.FIRE WEATHER...
Issued at 247 AM MDT Sat Mar 19 2022
A Fire Weather Watch is in effect for the entire Tri State area
for the afternoon hours on Sunday. Looking for humidity to drop as
low as 12 to 14 percent in combination with gusty southerly flow
up to 25 to 35 mph and above normal warmth, to create near
critical to critical fire weather conditions.
&&
.GLD WATCHES/WARNINGS/ADVISORIES...
KS...Red Flag Warning from 11 AM MDT /noon CDT/ to 7 PM MDT /8 PM
CDT/ Sunday for KSZ001>004-013>016-027>029-041-042.
CO...Red Flag Warning from 11 AM to 7 PM MDT Sunday for COZ252>254.
NE...Red Flag Warning from 11 AM MDT /noon CDT/ to 7 PM MDT /8 PM
CDT/ Sunday for NEZ079>081.
&&
SHORT TERM...JN
LONG TERM...076
AVIATION...LOCKHART
FIRE WEATHER...JNHazardous weather outlook, Mar 19, 3:09 AM MDT, 9 hours 51 minutes before
Hazardous Weather Outlook National Weather Service Goodland KS 309 AM MDT Sat Mar 19 2022 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-200915- Yuma-Kit Carson-Cheyenne-Rawlins-Decatur-Norton-Sherman-Thomas- Sheridan-Graham-Wallace-Logan-Gove-Greeley-Wichita-Dundy-Hitchcock- Red Willow- 309 AM MDT Sat Mar 19 2022 /409 AM CDT Sat Mar 19 2022/ This hazardous weather outlook is for extreme southwest Nebraska... northwest Kansas and east central Colorado. .DAY ONE...TODAY AND TONIGHT... No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... A Fire Weather Watch is in effect for the entire Tri State area for Sunday afternoon. A potent storm system will impact the High Plains on Monday into Tuesday evening. Widespread precipitation is likely. Residents and travelers are encouraged to monitor updated forecasts for this system as the week progresses. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected today or tonight.
The office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 19, 2:43 AM MDT | Fire Weather Watch | GLD | Cheyenne, Kit Carson, Yuma | 10 hr |
Nearby
Red Flag Warnings in Kansas, 2022Red Flag Warnings in Colorado, 2022Red Flag Warnings in Nebraska, 2022Every red flag warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.